2018
Том 70
№ 9

All Issues

Moskvychova K. K.

Articles: 1
Article (Ukrainian)

Asymptotic Expansion of the Moments of Correlogram Estimator for the Random-Noise Covariance Function in the Nonlinear Regression Model

Ivanov O. V., Moskvychova K. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 6. - pp. 787–805

We establish asymptotic expansions of the bias, mean-square deviation, and variance for the correlogram estimator of the unknown covariance function of a Gaussian stationary random noise in the nonlinear regression model with continuous time.